Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 627275, 8 pages
http://dx.doi.org/10.1155/2014/627275
Research Article

A Switched Diversity Scheme for Massive MIMO Systems

School of Information and Communication Engineering, Beijing University of Posts and Telecommunications (BUPT), Beijing 100876, China

Received 19 February 2014; Revised 14 June 2014; Accepted 16 June 2014; Published 3 July 2014

Academic Editor: Shahram Yousefi

Copyright © 2014 Qianya Wang and Hongwen Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qianya Wang and Hongwen Yang, “A Switched Diversity Scheme for Massive MIMO Systems,” International Journal of Antennas and Propagation, vol. 2014, Article ID 627275, 8 pages, 2014. https://doi.org/10.1155/2014/627275.